# SDR DALA2025040802729

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 74,195 hours, 24,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DENT ON FUSELAGE SKIN PANEL BTW STA 760 AND 780 AND BTW S-15L AND S-16L. CORRECTIVE ACTION: SUMMARY OF NRC 00052: FUSELAGE SKIN BTW STA 760 AND 780 AND BTW S-15L AND S-16L WAS REPAIRED PER ER/A 625264-14 REV ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PRI 625264-14 REV 4. (0895403)
